Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

79 Publications


2024 | Journal Article | LibreCat-ID: 55276
On restricted averages of Dedekind sums
P. Minelli, A. Sourmelidis, M. Technau, Int. Math. Res. Not. IMRN 2024 (2024) 8485–8502.
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 55278
Remark on the Farey fraction spin chain
M. Technau, Proc. Amer. Math. Soc. 152 (2024) 63–69.
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 49372
Idélic Approach in Enumerating Heisenberg Extensions
J. Klüners, J. Wang, La Matematica (2023).
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 55277
Galois groups of (ⁿ₀)+(ⁿ₁)X+…+(ⁿ₆)X⁶
B. Klahn, M. Technau, Int. J. Number Theory 19 (2023) 2443–2450.
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 55279
Bias in the number of steps in the Euclidean algorithm and a conjecture of Ito on Dedekind sums
P. Minelli, A. Sourmelidis, M. Technau, Math. Ann. 387 (2023) 291–320.
LibreCat | DOI
 

2022 | Preprint | LibreCat-ID: 42647
Chow groups of orders in number fields
M. Kirschmer, J. Klüners, ArXiv:2208.14688 (2022).
LibreCat | arXiv
 

2022 | Journal Article | LibreCat-ID: 34839
ℓ-torsion bounds for the class group of number fields with an ℓ-group as Galois group
J. Klüners, J. Wang, Proceedings of the American Mathematical Society 150 (2022) 2793–2805.
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 34835
The asymptotics of nilpotent Galois groups
J. Klüners, Acta Arithmetica 204 (2022) 165–184.
LibreCat | DOI | arXiv
 

2022 | Preprint | LibreCat-ID: 43392
Chow groups of orders in number fields
M. Kirschmer, J. Klüners, (2022).
LibreCat
 

2022 | Journal Article | LibreCat-ID: 45854
Binary Hermitian Lattices over Number Fields
M. Kirschmer, G. Nebe, Experimental Mathematics 31 (2022) 280–301.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 55280
On polynomials with roots modulo almost all primes
Ch. Elsholtz, B. Klahn, M. Technau, Acta Arith. 205:3 (2022) 251–263.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 34840
Imaginary multiquadratic number fields with class group of exponent $3$ and $5$
J. Klüners, T. Komatsu, Mathematics of Computation 90 (2021) 1483–1497.
LibreCat | DOI | arXiv
 

2021 | Journal Article | LibreCat-ID: 34912
Spanning the isogeny class of a power of an elliptic curve
M. Kirschmer, F. Narbonne, C. Ritzenthaler, D. Robert, Mathematics of Computation 91 (2021) 401–449.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 55290
On the distribution of αp modulo one in quadratic number fields
St. Baier, D. Mazumder, M. Technau, Unif. Distrib. Theory 16 (2021) 1–48.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 55289
Metric results on summatory arithmetic functions on Beatty sets
M. Technau, A. Zafeiropoulos, Acta Arith. 197 (2021) 93–104.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34842
Imaginary quadratic number fields with class groups of small exponent
A.-S. Elsenhans, J. Klüners, F. Nicolae, Acta Arithmetica 193 (2020) 217–233.
LibreCat | DOI | arXiv
 

2020 | Journal Article | LibreCat-ID: 34841
The conductor density of local function fields with abelian Galois group
J. Klüners, R. Müller, Journal of Number Theory 212 (2020) 311–322.
LibreCat | DOI | arXiv
 

2020 | Journal Article | LibreCat-ID: 55288
On the distribution of αp modulo one in imaginary quadratic number fields with class number one
St. Baier, M. Technau, J. Théor. Nombres Bordx. 32 (2020) 719–760.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 55286
Modular hyperbolas and Beatty sequences
M. Technau, J. Number Theory 208 (2020) 148–167.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 55287
Kloosterman sums with twice-differentiable functions
I.E. Shparlinski, M. Technau, Funct. Approximatio, Comment. Math. 63 (2020) 113–124.
LibreCat | DOI
 

Filters and Search Terms

department=102

Search

Filter Publications

Display / Sort

Export / Embed